# SDR UIEA2015030500162

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 284T02823
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTACH BRACKET FOR FLOOR PANEL ABOVE MEC DOOR, OPEN POSITION CHECKED.  REMOVED DAMAGED SUPPORT ANGLE, FABRICATED NEW ANGLE FROM 7075-T6,0063 P0 0048004.  INSTALLED NEW SUPPORT ANGLE USING SRM 51-40-02 & 51-30-01.  VERIFIED MATERIAL NR 15.
